MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X SURFACELINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SRFLNK-01
Medical Device Problem Codes Signal Artifact/Noise (1036); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
At the start of the atrial fibrillation case, impedance errors resulted in a procedural delay.When disconnecting a lead from the module, the issue resolved and the procedure was completed with no adverse consequences to the patient.A patch impedance error was noted on the system and there was no ecg (purple lines).A new system reference patch was tried, ecg gel was applied to the patch, and the patient was re-patched, but the issue persisted.When disconnecting the right leg lead from the surfacelink, the signals returned on ensite x.The procedure was delayed, and the physician felt that it was clinically significant.The procedure was completed without adverse consequences for the patient.
 
Additional Manufacturer Narrative
One ensitex surfacelink (surflink) module was received for evaluation.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to an electrical open to the active belly patch pin from an undetermined event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Additional information: d4, g3, g6, h2, h11.
 
Additional Manufacturer Narrative
Correction: d4, h2, h11.

Brand Name
ENSITE¿ X SURFACELINK MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18358456
Report Number2184149-2023-00244
Device Sequence Number18146370
Product Code DQK
UDI-Device Identifier05415067033611
UDI-Public(01)05415067033611(21)841770001-23(10)841770001
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SRFLNK-01
Device Catalogue NumberENSITE-SRFLNK-01
Device Lot Number841770001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer02/02/2024
Not provided
07/09/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/14/2024
06/19/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown